Can't get it up Comment Norvir, Reyetaz, and Truvada
Jul 7, 2010
I know many people that take a combination of Norvir, Truvada and Reyetaz and they can't get an erection since they've started taking it. I swear I believe there is something being added to these drugs to keep HIV+ people from having sex! Funny how there is not a study done on these drugs and sexual drive before you start and after you have been on them!
Response from Dr. Henry
Impotence is common (and often a challenge to manage) in general population and appears even more common in HIV+ men (wide variety of contributing factors including low testosterone, drug side effects, anxiety, depression, and others). I have had scores of patients on your particular regimen with impotence only occasionally being reported (it may be due directly to drugs but is not common). In those cases do full hormonal, medical evaluation and then decide whether to drug ED drug like Viagra with observation or refer to urologist for consultation. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Urination After Anal Sex Top Sign Of HIV AIDS
- Rash After Licking Genital Worried I Have HIV
- Sore Testicles After Sex With Hooker Worried I Have HIV
- White Bumps On Penis After Anal Sex Worried I Have HIV
- What Age Group Is More Likely To Have Or Catch Genital Herpes?
- Do Routine Blood Tests Detect Hep?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.